Classes of algebras that are not closed under completions


Khaled M. K. M. I., Ahmed T. S.

Bulletin of the Section of Logic, vol.38, no.1-2, pp.29-43, 2009 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 1-2
  • Publication Date: 2009
  • Journal Name: Bulletin of the Section of Logic
  • Journal Indexes: Scopus
  • Page Numbers: pp.29-43
  • Istanbul Medipol University Affiliated: No

Abstract

We show that for several algebras studied in algebraic logic, the class of representable algebras of finite dimension > 2 is not closed under completions. We prove an analogous result for many varieties that approximate the class of representable algebras. Our result applies to diagonal free cylindric algebras and polyadic algebras and all subreducts of polyadic algebras in between.